# SDR USAAD97181

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - GALLEY DOOR EMERGENCY EVACUATION SLIDE LIGHT DIM.  REPLACED BATTERY ON GALLEY DOOR SLIDE LIGHT.  (M)
